| Model Number |
7005 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/10/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed, 10mmx3.0mm target lesion was located in the severely tortuous proximal left anterior descending artery.A 3.0mm x 8mm quantum maverick balloon catheter was advanced for dilatation.However, it was noted that the balloon delivery shaft was fractured.The device was completely removed from the patient and the procedure was completed with another of the same device.There were no patient complications reported and patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.:returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded.There was a complete hypotube separation 76cm distal of the strain relief.The hypotube fracture surfaces were ovaled, which suggests the device was kinked prior to separation.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description